Integration of the Dirac Equation on Lie Groups in an External Electromagnetic Field Admitting a Noncommutative Symmetry Algebra

A. I. Breev, A. A. Magazev

    Research output: Contribution to journalArticle

    Abstract

    Noncommutative integration of the Dirac equation on Lie groups with a right-invariant metric and an invariant electromagnetic field tensor is considered. An electromagnetic field, admitting a noncommutative reduction of the Dirac equation, but not admitting either diagonalization of the squared Dirac equation or separation of variables, is found.

    Original languageEnglish
    Pages (from-to)1-11
    Number of pages11
    JournalRussian Physics Journal
    DOIs
    Publication statusAccepted/In press - 7 Apr 2017

      Fingerprint

    Keywords

    • Dirac equation
    • method of noncommutative integration
    • separation of variables

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this